# SDR AALA20130831005

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 64,021 hours, 33,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7027211
- Part serial: 2072
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE LT NR 1 SERVICE DOOR FOUND BROKEN.  REPLACE EMERGENCY EXIT SIGN ABOVE LT NR 1 SERVICE DOOR.  OPERATION CHECKED NORMAL.
